MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA 24MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

ENTELLUS MEDICAL, INC. LATERA 24MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Catalog Number LATSYS24
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Tissue Breakdown (2681); Unspecified Respiratory Problem (4464)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the latera implant was placed bilaterally in (b)(6) 2024 and the right latera implant migrated upwards approximately 1 mm away from the tear duct and occurred several hours after they were implanted.The patient has reported difficulty in breathing through the right nostril.There has been no reported medical intervention.Additional information is currently being requested.
 
Additional Manufacturer Narrative
The device remains implanted in the nasal anatomy and not returned for evaluation; a root cause could not be determined for the event.
 
Event or Problem Description
Cbased on review of communication with the patient, the patient had 24 mm implants placed in the anatomy.Upon further investigation it was determined the patient was wearing spectacles, which may have caused or contributed to the reported event.

Brand Name
LATERA 24MM, FINAL KIT
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22109028
Report Number3006345872-2025-00007
Device Sequence Number20633548
Product Code NHB
UDI-Device Identifier00857037006075
UDI-Public(01)00857037006075
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161191
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLATSYS24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexUnknown